# SDR CALA2024123001713

- Difficulty date: December 26, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N87513
- Make and model: Boeing 737824
- Aircraft serial: 31621
- Aircraft time: 52,411 hours, 18,528 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Malfunctioned
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FORWARD CARGO DOOR INDICATES OPEN IN FLIGHT DECK WHEN DOOR IS VERIFIED CLOSED REQUEST MEL 5203D.  PEFORMED OPS CHECK OF FWD CARGO DOOR INDICATION SWITCH PER AMM TASK 52-71-31-710-801. OPS CHECK GOOD. MEL CLEARED.
